Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Decepeptyl Injection Causes Missed Periods And Mood Swing?

Hi
I had 3,3monthly Decepeptyl injections to control my PMT and heavy bleeding. My last injection was on 20th December 2011 and i have still not had a period. Im still having flushes and mood swings ,insomnia .

Will my hormones ever return to normal. Im 44 years of age.

Kind regards Ann
Wed, 29 Dec 2021
Report Abuse
OB & GYN Specialist 's  Response
Hi,

Yes, injection Decapeptyl can delay periods and it can also cause mood swings. Kindly wait for 3 months, the menstrual cycle may return to normal after that.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rajni Gill, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insomnia


Loading Online Doctors....
Can Decepeptyl Injection Causes Missed Periods And Mood Swing?

Hi, Yes, injection Decapeptyl can delay periods and it can also cause mood swings. Kindly wait for 3 months, the menstrual cycle may return to normal after that. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rajni Gill, OB & GYN Specialist